Optimization Online


Nonlinear Metric Subregularity

Alexander Y. Kruger (a.kruger***at***federation.edu.au)

Abstract: In this article, we investigate nonlinear metric subregularity properties of set-valued mappings between general metric or Banach spaces. We demonstrate that these properties can be treated in the framework of the theory of (linear) error bounds for extended real-valued functions of two variables developed in A. Y. Kruger, Error bounds and metric subregularity, Optimization 64, 1 (2015) 49-79. Several primal and dual space local quantitative and qualitative criteria of nonlinear metric subregularity are formulated. The relationships between the criteria are established and illustrated.

Keywords: error bounds; slope; metric regularity; metric subregularity; Holder metric subregularity; calmness

Category 1: Convex and Nonsmooth Optimization

Citation: Journal of Optimization Theory and Applications, DOI: 10.1007/s10957-015-0807-8

Download: [PDF]

Entry Submitted: 02/21/2015
Entry Accepted: 02/22/2015
Entry Last Modified: 09/25/2015

Modify/Update this entry

  Visitors Authors More about us Links
  Subscribe, Unsubscribe
Digest Archive
Search, Browse the Repository


Coordinator's Board
Classification Scheme
Give us feedback
Optimization Journals, Sites, Societies
Mathematical Optimization Society